version française rss feed
.:. Consulter > Par thème arXiv > Mécanique statistique .:.
89 Documents classés par : 
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
fulltext access Measurements of mechanical thermal noise and energy dissipation in optical dielectric coatings
Li T., A. Aguilar Sandoval F., Geitner M., Cagnoli G., Dolique V. et al
Physical Review D 89 (2014) 092004 [ensl-00922871 - version 2]
fulltext accessible on an other server Non-Markovian dynamics with fermions
Sargsyan V.V., Adamian G.G., Antonenko N.V., Lacroix D.
[in2p3-01012011 - version 1] (25/06/2014)
fulltext accessible on an other server Self-similarity and stable clustering in a family of scale-free cosmologies
Benhaiem D., Joyce M., Marcos B.
[hal-00943985 - version 1] (2014-02-10)
fulltext access Exclusion processes: short range correlations induced by adhesion and contact interactions
Ascolani G., Badoual M., Deroulers C.
Physical Review E 87 (2013) 012702 [hal-00739768 - version 2]
fulltext accessible on an other server Equivalence between fractional exclusion statistics and Fermi liquid theory in interacting particle systems
Anghel D.V., Nemnes G.A., Gulminelli F.
Physical Review E 88 (2013) 042150 [in2p3-00839915 - version 1]
fulltext accessible on an other server Relativistic Langevin Dynamics in Expanding Media
He M., van Hees H., Gossiaux P.-B., Fries R. J., Rapp R.
Physical Review E 88 (2013) 032138 [in2p3-00835777 - version 1]
fulltext access Relaxation of quasi-stationary states in long range interacting systems and a classification of the range of pair interactions
Marcos B., Gabrielli A., Joyce M.
Central European Journal of Physics 10, 3 (2012) 676 [hal-00908555 - version 1]
fulltext accessible on an other server On a Generalization of the Binomial Distribution and Its Poisson-like Limit
Curado E.M.F., Gazeau J.-P., Rodrigues L.M.C.S.
Journal of Statistical Physics 146 (2012) 264-280 [hal-00739310 - version 1]
fulltext access Improved unfolding by detrending of statistical fluctuations in quantum spectra
Morales I.O., Landa E., Stransky P., Frank A.
Physical Review E 84 (2011) 016203 [in2p3-00601797 - version 1]
fulltext accessible on an other server Coordinate Bethe ansatz for spin s XXX model
Crampé N., Ragoucy E., Alonzi L.
Symmetry, Integrability and Geometry : Methods and Applications 7 (2011) 006 [hal-00515200 - version 1]